MathSciNet Relay Station
MathSciNet bibliographic data
MR190143 (32 #7557) 14.20
Šafarevič, I. R.; Averbuh, B. G.; Vaĭnberg, Ju. R.; Žižčenko, A. B.; Manin, Ju. I.; Moĭšezon, B. G.; Tjurina, G. N.; Tjurin, A. N. Algebraic surfaces. (Russian) Trudy Mat. Inst. Steklov. 75 1965 1–215.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement